Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of realcompact extensions


Author: Marlon Rayburn
Journal: Proc. Amer. Math. Soc. 40 (1973), 331-332
MSC: Primary 54D60
MathSciNet review: 0322811
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D60

Retrieve articles in all journals with MSC: 54D60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0322811-7
Article copyright: © Copyright 1973 American Mathematical Society